MathSciNet Relay Station
MathSciNet bibliographic data
MR1081290 (92a:46062) 46L05 (46L80)
Choi, Man Duen; Elliott, George A. Density of the selfadjoint elements with finite spectrum in an irrational rotation $C\sp *$-algebra. Math. Scand. 67 (1990), no. 1, 73–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement